# SDR RRXA11446

- Difficulty date: August 2, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: 5779912
- Condition: Corroded
- Location: Fs550  L23l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND LONGERON 23L AT FS 550 FWD OF APU EXHAUST IS CORRODED BEYOND LIMITS.  *** CORRECTIVE ACTION *** REMOVED, FABRICATED AND INSTALLED REPLACEMENT LONGERON SECTION PER DWG 5779912 AND DC8 SRM 51-1-20D AND 53-1-0
